# SDR UALA2012020600712

- Difficulty date: February 3, 2012
- Submitted: March 6, 2012
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 46,094 hours, 12,031 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 582240
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS BLINKING ON LEFT SIDE OF CABIN.  FOUND WHITE BATTERY PCN 585-4495 INOP AT SEAT 2AB.  REPLACED BATTERY PACK AND OPS CHECK GOOD.
